Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Orthogonal complex structures on $ S\sp 6$

Author: Claude LeBrun
Journal: Proc. Amer. Math. Soc. 101 (1987), 136-138
MSC: Primary 53C15; Secondary 32J99
MathSciNet review: 897084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complex structure on the six-sphere is called orthogonal if the standard metric is Hermitian with respect to it. While such structures locally exist in profusion, there is no such complex structure on the entire sphere.

References [Enhancements On Off] (What's this?)

  • [1] A. Borel and J. P. Serre, Groupes de Lie et puissances réduites de Steenrod, Amer. J. Math. 75 (1953), 409-448. MR 0058213 (15:338b)
  • [2] F. Hirzebruch and K. Kodaira, On the complex projective spaces, J. Math. Pures Appl. 36 (1957), 201-216. MR 0092195 (19:1077c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C15, 32J99

Retrieve articles in all journals with MSC: 53C15, 32J99

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society